# SDR CALA2017080802472

- Difficulty date: August 1, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: SR544195A06201
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SPIGOT BEARING AND BEARING FITTING HAS HEAVY SUFACE CORROSION.  REMOVED AND REPLACED THE NR 2 PYLON SPIGOT BEARING FITTINGS IAW SRM 54-51-12-300-001, REV 119. SPIGOT BEARING BALL JOINT INSTALLS ON ROUTINE CARD 18-5451-1-2715
